Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Can I take Zofer for gastric problem?

User rating for this question
Excellent
Answered by

Internal Medicine Specialist
Practicing since : 2009
Answered : 2915 Questions
Question
Hi, I am suffering from Gastric issues. my doc told me that it is amebiasis. He suggested to use Lacnid and I am getting stomach pain with this tablets and my stomach is bloated. I reported the same to him and he suggests me to take Zofer 4. I searched in net and found that it is for nausea and vomiting. Can you please suggest what to do?
Posted Fri, 21 Feb 2014 in Digestion and Bowels
 
 
Answered by Dr. Anshul Varshney 12 minutes later
Brief Answer: You are being treated for acidity and acid reflux Detailed Answer: Dear Friend. Hi , I am Dr Anshul Varshney , I have read your query in detail , I understand your concern. I am not sure that you have amoebiasis or not , but if your doctor has told this , i must tell you that he has not given you treatment for that. He is treating you for acidity and reflux as these drugs are used for this. Tell me following things : 1. Since when you are having this problem? 2. Bloating is chronic or has started recently? 3. Any acid reflux problems? 4. Any constipation or loose motions? 5. Any pain abdomen ? if yes , where and since when? Reply with the answers so that i can help you further Stay Healthy. Dr Anshul Varshney , MD
Above answer was peer-reviewed by
 
Follow-up: Can I take Zofer for gastric problem? 8 minutes later
Please find my answers inline: 1. Since when you are having this problem? - Since 4 days I have pain in lower abdomin, I visited this doc two days back. 2. Bloating is chronic or has started recently? - Bloating has started since I started using Lacnid and Rabeprazole & Domperidone 3. Any acid reflux problems? - I used to get heart burns before, not in the last 3 months. 4. Any constipation or loose motions? - I dont have any constipations but I do have frequent loose motions because of may be eating outside or chronic acidity 5. Any pain abdomen ? if yes , where and since when? - I had pain in lower abdomen and since taking tablets that has come down but I got bloating and pain between the two ribs. Hope this will help. Best Regards, XXXXXXX
 
 
Answered by Dr. Anshul Varshney 7 minutes later
Brief Answer: Seems to be Gastrointestinal infection Detailed Answer: Dear XXXXXXX Since your problem is acute , with loose stools and also you eat outside food , chances of gastro intestinal infection are there. In such situations i advice following things to my patient : 1. To take Tablet Oflox-OZ (Combination of Ofloxacin and Ornidazole) twice daily for 5 days. 2. A combination of Pantoprazole with Domperidone once a day for 5 days. 3. A probiotic like Vibact / Lactovit once a day for 5 days. You may discuss with your doctor about my opinion , i am sure he will agree. Wish you a speedy recovery. If you don't have any further query , you may please close the discussion and rate it.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor